Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2015, Special Issue (2014), Article ID 108357, 10 pages.

Generalized Well-Posedness for Symmetric Vector Quasi-Equilibrium Problems

Wei-bing Zhang, Nan-jing Huang, and Donal O’Regan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We introduce and study well-posedness in connection with the symmetric vector quasi-equilibrium problem, which unifies its Hadamard and Levitin-Polyak well-posedness. Using the nonlinear scalarization function, we give some sufficient conditions to guarantee the existence of well-posedness for the symmetric vector quasi-equilibrium problem.

Article information

Source
J. Appl. Math., Volume 2015, Special Issue (2014), Article ID 108357, 10 pages.

Dates
First available in Project Euclid: 15 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1429105545

Digital Object Identifier
doi:10.1155/2015/108357

Mathematical Reviews number (MathSciNet)
MR3319185

Zentralblatt MATH identifier
1346.49037

Citation

Zhang, Wei-bing; Huang, Nan-jing; O’Regan, Donal. Generalized Well-Posedness for Symmetric Vector Quasi-Equilibrium Problems. J. Appl. Math. 2015, Special Issue (2014), Article ID 108357, 10 pages. doi:10.1155/2015/108357. https://projecteuclid.org/euclid.jam/1429105545


Export citation

References

  • G.-Y. Chen, X. Huang, and X. Yang, Vector Optimization: Set-Valued and Variational Analysis, vol. 541 of Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 2005.
  • F. Giannessi, Vector Variational Inequalities and Vector Equilibria: Mathematical Theories, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  • D. T. Luc, Theory of Vector Optimization, Lecture Notes in Economics and Mathematical Systems, Springer, Berlin, Germany, 1989.
  • A. N. Tykhonov, “On the stability of the functional optimization problem,” USSR Journal of Computational Mathematics and Mathematical Physics, vol. 6, pp. 631–634, 1996.
  • R. Lucchetti and F. Patrone, “A characterization of Tyhonov well-posedness for minimum problems, with applications to variational inequalities,” Numerical Functional Analysis and Optimization, vol. 3, no. 4, pp. 461–476, 1981.
  • M. B. Lignola and J. Morgan, “Well-posedness for optimization problems with constraints defined by variational inequalities having a unique solution,” Journal of Global Optimization, vol. 16, no. 1, pp. 57–67, 2000.
  • Y.-P. Fang, N.-J. Huang, and R. Hu, “Well-posedness for equilibrium problems and for optimization problems with equilibrium constraints,” Computers & Mathematics with Applications, vol. 55, no. 1, pp. 89–100, 2008.
  • R. Hu, Y. P. Fang, N. J. Huang, and M. M. Wong, “Well-posedness of systems of equilibrium problems,” Taiwanese Journal of Mathematics, vol. 14, no. 6, pp. 2435–2446, 2010.
  • H. Yang and J. Yu, “Unified approaches to well-posedness with some applications,” Journal of Global Optimization, vol. 31, no. 3, pp. 371–381, 2005.
  • R. Lucchetti and J. P. Revalski, Recent Development in Well-Posed Variational Problems, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995.
  • X. X. Huang, X. Q. Yang, and D. L. Zhu, “Levitin-Polyak well-posedness of variational inequality problems with functional constraints,” Journal of Global Optimization, vol. 44, no. 2, pp. 159–174, 2009.
  • S. J. Li and M. H. Li, “Levitin-Polyak well-posedness of vector equilibrium problems,” Mathematical Methods of Operations Research, vol. 69, no. 1, pp. 125–140, 2009.
  • M. H. Li, S. J. Li, and W. Y. Zhang, “Levitin-Polyak well-posedness of generalized vector quasi-equilibrium problems,” Journal of Industrial and Management Optimization, vol. 5, no. 4, pp. 683–696, 2009.
  • J.-W. Peng, S.-Y. Wu, and Y. Wang, “Levitin-Polyak well-posedness of generalized vector equilibrium problems,” Taiwanese Journal of Mathematics, vol. 15, no. 5, pp. 2311–2330, 2011.
  • J. Salamon, “Closedness and Hadamard well-posedness of the solution map for parametric vector equilibrium problems,” Journal of Global Optimization, vol. 47, no. 2, pp. 173–183, 2010.
  • D. T. Peng, J. Yu, and N. H. Xiu, “The uniqueness and well-posedness of vector equilibrium problems with a representation theorem for the solution set,” Fixed Point Theory and Applications, vol. 2014, article 115, 2014.
  • S. J. Li and W. Y. Zhang, “Hadamard well-posed vector optimization problems,” Journal of Global Optimization, vol. 46, no. 3, pp. 383–393, 2010.
  • X. J. Long and N. J. Huang, “Metric characterization of $\alpha $-well-posedness for symmetric quasi-equilibrium problems,” Journal of Global Optimization, vol. 45, no. 3, pp. 459–471, 2009.
  • Y. Han and X.-H. Gong, “Levitin-Polyak well-posedness of symmetric vector quasi-equilibrium problems,” Optimization, 2014.
  • X. Deng and S. Xiang, “Well-posed generalized vector equilibrium problems,” Journal of Inequalities and Applications, vol. 2014, article 127, 2014.
  • J.-Y. Fu, “Symmetric vector quasi-equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 285, no. 2, pp. 708–713, 2003.
  • J. P. Aubin and A. Cellina, Differential Inclusions, vol. 264, Springer, New York, NY, USA, 1984.
  • C. Berge, Topological Spaces, Oliver and Boyd, Edinburgh, UK, 1963.
  • J. Yu, “Essential weak efficient solution in multiobjective optimization problems,” Journal of Mathematical Analysis and Applications, vol. 166, no. 1, pp. 230–235, 1992.
  • J. Yu, H. Yang, and C. Yu, “Structural stability and robustness to bounded rationality for non-compact cases,” Journal of Global Optimization, vol. 44, no. 1, pp. 149–157, 2009.
  • C. Gerth and P. Weidner, “Nonconvex separation theorems and some applications in vector optimization,” Journal of Optimization Theory and Applications, vol. 67, no. 2, pp. 297–320, 1990. \endinput